# SDR DL757970934

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N3450
- Condition: Cracked
- Location: Nr 2 Strut
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FOUND THE NR 2 ENGINE NACELLE STRUT SKIN CRACKED BEYOND THE SECOND STOP DRILL.  THE CRACK IS LOCATED AT THE FWD UPPER CORNER ON THE INBD SIDE.  THE FIRST STOP DRILL WAS ACCOMP IN 4/1/95 PER ER/A 301481-14.  THE SECOND STOP DRILL WAS PERFORMED PER DAL SRM 54-51-01-2-204.  THE CRACK NOW EXTENDS BEYOND THE SECOND STOP DRILL AND IS A TOTAL LENGTH OF 2.10 LONG EXCEEDING THE SRM.  REPAIR PER DAL SRM 54-51-01-2-203.
